# SDR CALA0500100

- Difficulty date: April 11, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N16617
- Make and model: Boeing 737524
- Aircraft serial: 27330
- Aircraft time: 29,825 hours, 15,877 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33948
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN CABIN FLOORBEAM BEAM CORRODED AROUND SCREW HOLES AT STA 947.5, LBL 17 TO RBL 17.  A REPAIR WAS INSTALLED IAW ECRA 5310-04049.
